U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 35-year-old female asked:

My period started today but im not hardly bleeding is this because im on coumadin (warfarin) if so is this normal. i bleed a little then dry up why is that?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
No: If any thing, warfarin would make you bleed more. You need to talk to your doctor who knows your health and medications better.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 30, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.